Processing math: 0%

Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Dendroidal sets

Ieke Moerdijk and Ittay Weiss

Algebraic & Geometric Topology 7 (2007) 1441–1470
Bibliography
1 J C Baez, J Dolan, n–categories, from: "School on Category Theory and Applications (Coimbra, 1999)", Textos Mat. Sér. B 21, Univ. Coimbra (1999) 1 MR1774535
2 J Bénabou, Introduction to bicategories, from: "Reports of the Midwest Category Seminar", Springer (1967) 1 MR0220789
3 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, arXiv:math.AT/0512576
4 C Berger, I Moerdijk, The Boardman–Vogt resolution of operads in monoidal model categories, Topology 45 (2006) 807 MR2248514
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
6 D C Cisinski, Les préfaisceaux comme modèles des types d'homotopie, Astérisque (2006) MR2294028
7 J M Cordier, T Porter, Vogt's theorem on categories of homotopy coherent diagrams, Math. Proc. Cambridge Philos. Soc. 100 (1986) 65 MR838654
8 B J Day, On closed categories of functors, Lecture Notes in Mathematics 304, Springer (1972)
9 G Dunn, Tensor product of operads and iterated loop spaces, J. Pure Appl. Algebra 50 (1988) 237 MR938617
10 Z Fiedorowicz, Construction of E_n–operads, arXiv:math.AT/9808089
11 K Fukaya, Morse homotopy, A^{\infty}–category, and Floer homologies, from: "Proceedings of GARC Workshop on Geometry and Topology '93 (Seoul, 1993)", Lecture Notes Ser. 18, Seoul Nat. Univ. (1993) 1 MR1270931
12 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete 35, Springer (1967) MR0210125
13 E Getzler, M M Kapranov, Cyclic operads and cyclic homology, from: "Geometry, topology & physics", Conf. Proc. Lecture Notes Geom. Topology IV, Int. Press, Cambridge, MA (1995) 167 MR1358617
14 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
15 K Hess, P E Parent, J Scott, Co-rings over operads characterize morphisms, arXiv:math.AT/0505559
16 A Joyal, Theory of Quasi-Categories (in preparation)
17 G M Kelly, Basic concepts of enriched category theory, London Mathematical Society Lecture Note Series 64, Cambridge University Press (1982) 245 MR651714
18 K Lefèvre-Hasegawa, Sur les A–infini catégories, PhD thesis
19 T Leinster, A survey of definitions of n–category, Theory Appl. Categ. 10 (2002) 1 MR1883478
20 T Leinster, Higher operads, higher categories, London Mathematical Society Lecture Note Series 298, Cambridge University Press (2004) MR2094071
21 J Lurie, Higher topos theory, arXiv:math.CT/0608040
22 V Lyubashenko, Category of A_{\infty}–categories, Homology Homotopy Appl. 5 (2003) 1 MR1989611
23 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, Mathematical Surveys and Monographs 96, American Mathematical Society (2002) MR1898414
24 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
25 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, arXiv:math.AT/0701295
26 J Nichols-Barrer, On Quasi-Categories as a Foundation for Higher Algebraic Stacks, PhD thesis, MIT (2007)
27 R M Vogt, Homotopy limits and colimits, Math. Z. 134 (1973) 11 MR0331376